It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 Showing 1 - 20 of 23 for abilify and shaking. (0.109 seconds)


... I ended up with akathisia which, for those unfamiliar, made me feel restless and like my insides were shaking. I also had tremors and high anxiety, most likely due to all the side effects I was experiencing. I also had insomnia and was talking a mile a minute according to my family. ... (5 replies)
... I take Lamictal, Abilify, and Provigil for my bipolar, and I always have racing thoughts. It is like thoughts shoot in and out of my brain and I also sometimes shake if it is a thought that bothers me. I won't do this in public cause it's kind of weird, but at home and stuff I do it. ... (4 replies)
... Thanks for the help and suggestions guys. The thing is I have told my psychiatrist about the restlessness and shaking and so forth, and he seems to brush it aside. ... (11 replies)

... which stopped all twitching and shaking withing a few days. worth talking to her pdoc or doc about it. ... (8 replies)
... The twitching could be a side effect from the Abilify. That is one of the reasons my daughters doctor took her off of it and put her on Lamictal (4 replies)
... stop to keep from shaking. Last night, I had not taken my Ativan on time, and I was shaking so bad I could hardly hold a glass of milk. ... (5 replies)
... On two occassions, my bosses came to me and mentioned human resources. The third time was last week, and they were dead serious about it. ... (8 replies)
Tardive Dyskinesia
Mar 21, 2007
... I think I have this from the Abilify. I tend to be very restless, my mind races and I shake sometimes. I am on 10mg of Abilify and I take it at night. ... (5 replies)
... e. this is something that i did not want to do. But.......when he, in the past, got out of control, hated his life, threatened to harm himself on 2 occassions, and spent 3 days in a behavioral center.......this had to happen! ... (11 replies)
... taking these meds. These are powerful medications that I think only adults should take. Thirteen just seems rather young to me. Your brain is still developing and they're just kids. ... (11 replies)
... my son, who is 13, has been on Abilify for about a month now, he's only on 5mg. he hasn't had any of those side affects. ... (11 replies)
... I sleep at night rather easily and the restlessness happens during the day. I wasn't like this when I was on Zyprexa but it made me like a zombie. ... (11 replies)
... I've been on ambilify and lamictal for 2 weeks, and am experiencing a lot of the same thngs. I can't sleep, my hands shake, and when I do sleep it is like I'm in this place somewhere between dream land and reality...and I'll have conversations with ppl when I'm like this....strange. ... (11 replies)
... I think it is probably the Abilify. How long have you been on it and at what dosage? ... (11 replies)
... You should definitely talk to your pdoc about that. Abilify can have a side effect which causes restless movements and only s/he can determine if it's serious enough to change meds. Good luck. Hope (11 replies)
... eep moving their legs...like they want to keep moving or just can't keep their legs still. My son described his reaction as a feeling like his skin was crawling and he just wanted to jump out of his skin. He couldn't stand the feeling. I don't know if this is similar to what you are experiencing... ... (11 replies)
... Some weird stuff has been going on for a while now, and I think it may be from Abilify or maybe the Lamcital I take? ... (11 replies)
... I am currently taking Pristiq and Lamictal. In the past I took Abilify for about a week. ... (8 replies)
... I called my doctor yesterday about scheduling an earlier appointment. The reason I called was because I have been extremely jittery lately, like shaking and not being able to stay still. I believe this is from the up from 10mg to 20mg of the Abilify. ... (3 replies)
Med problems?
Feb 8, 2007
... I recently had an increase in Lithium and Risperdal and today I developed an unusual migraine. Later I realized I had a fever and I am shaking so bad the muscles in my throat are contracting making it hard to eat and drink. This has happned before, but this is very bad. What should I do. ... (1 replies)




Pages: 1

All times are GMT -7. The time now is 09:43 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!